Interpolation orbits of the classes $\mathfrak{S}_p$ in pairs of Hilbert spaces
Doklady Akademii Nauk, Tome 242 (1978) no. 1, pp. 52-55
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_242_1_a11,
author = {V. I. Ovchinnikov},
title = {Interpolation orbits of the classes $\mathfrak{S}_p$ in pairs of {Hilbert} spaces},
journal = {Doklady Akademii Nauk},
pages = {52--55},
year = {1978},
volume = {242},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_242_1_a11/}
}
V. I. Ovchinnikov. Interpolation orbits of the classes $\mathfrak{S}_p$ in pairs of Hilbert spaces. Doklady Akademii Nauk, Tome 242 (1978) no. 1, pp. 52-55. http://geodesic.mathdoc.fr/item/DAN_1978_242_1_a11/